It maybe a side effect of the anti biotic how long has he stopped them?
Sorry signed off too soon, perhaps try a mild laxative , plenty of water and orange juice may help ..Constipation can cause some stomach ache ..
thanks for your reply. My son is still not well. He still doesn't have appetite. Doctors have used that bubble tube to remove stool from his colon and intestine. It removed good quantity of stool.
Doctors stopped all antibiotics yesterday. But still his doesn't have appetite and he is very weak.
aww I am sorry and I understand how anxious this makes you,it may take time for his appetite to return, its good he finished the anti biotics as sometimes they do have side effects .keep up the fluid intake and give him light foods ..appetite takes time very often, ask him what he could fancy eating any nice fruit or yoghorts.maybe a rice dish..Did the Doctor say if they had an idea what may have caused it ?
Thanks. He is getting much better today. He ate a little, and he slept well without stomach ache. It was surely the constipation and compacted stool in his intestine. Thanks for your help. I was worried because they couldn't find a cause even after 3 blood tests, x-ray and high dose antibiotics. He has been sick for 9 days.
I hope his appetite becomes normal soon and he will eat back to health. Giving him some fruits and cereals. Thanks